American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14C05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Xiao-Shan Gao, Wei Li and Chun-Ming Yuan. Intersection theory in differential algebraic geometry: Generic intersections and the differential Chow form. Trans. Amer. Math. Soc. 365 (2013) 4575-4632.
Abstract, references, and article information   
View Article: PDF

[2] Andreas Leopold Knutsen. On isolated smooth curves of low genera in Calabi-Yau complete intersection threefolds. Trans. Amer. Math. Soc. 364 (2012) 5243-5264.
Abstract, references, and article information   
View Article: PDF

[3] J. Elias and M. E. Rossi. Isomorphism classes of short Gorenstein local rings via Macaulay's inverse system. Trans. Amer. Math. Soc. 364 (2012) 4589-4604.
Abstract, references, and article information   
View Article: PDF

[4] Jan O. Kleppe. Maximal families of Gorenstein algebras. Trans. Amer. Math. Soc. 358 (2006) 3133-3167. MR 2216262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Cristina Martínez. The degree of the variety of rational ruled surfaces and Gromov-Witten invariants. Trans. Amer. Math. Soc. 358 (2006) 2611-2624. MR 2204046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jan O. Kleppe and Rosa M. Miró-Roig. Dimension of families of determinantal schemes. Trans. Amer. Math. Soc. 357 (2005) 2871-2907. MR 2139931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Wei-Ping Li, Zhenbo Qin and Weiqiang Wang. Ideals of the cohomology rings of Hilbert schemes and their applications. Trans. Amer. Math. Soc. 356 (2004) 245-265. MR 2020031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yi Hu. A compactification of open varieties. Trans. Amer. Math. Soc. 355 (2003) 4737-4753. MR 1997581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Joaquim Roé. Conditions imposed by tacnodes and cusps. Trans. Amer. Math. Soc. 353 (2001) 4925-4948. MR 1852087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Rafael Hernández and María J. Vázquez-Gallo. Degree of strata of singular cubic surfaces. Trans. Amer. Math. Soc. 353 (2001) 95-115. MR 1707194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Geir Ellingsrud and Stein Arild Strømme. An intersection number for the punctual Hilbert scheme of a surface. Trans. Amer. Math. Soc. 350 (1998) 2547-2552. MR 1432198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Francisco Javier Gallego and B. P. Purnaprajna. Degenerations of K3 surfaces in projective space . Trans. Amer. Math. Soc. 349 (1997) 2477-2492. MR 1401520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Pawel Gajer. Intersection Lawson homology. Trans. Amer. Math. Soc. 349 (1997) 1527-1550. MR 1389775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Paulo Lima-Filho. Completions and fibrations for topological monoids . Trans. Amer. Math. Soc. 340 (1993) 127-147. MR 1134758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Sean Keel. Functorial construction of Le Barz's triangle space with applications . Trans. Amer. Math. Soc. 335 (1993) 213-229. MR 1069749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Mark E. Huibregtse. The Albanese mapping for a punctual Hilbert scheme. II. Symmetrized differentials and singularities . Trans. Amer. Math. Soc. 274 (1982) 109-140. MR 670923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Mark E. Huibregtse. The Albanese mapping for a punctual Hilbert scheme. I. Irreducibility of the fibers . Trans. Amer. Math. Soc. 251 (1979) 267-285. MR 531979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1